MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93334
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient was placed under general anesthesia on (b)(6) 2023, in order to replace the abutment.
 
Event or Problem Description
Correction: the correct date of awareness is october 02, 2023 not october 03, 2023 as previous reported.

Brand Name
BA400 ABUTMENT 8MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key18000510
Report Number6000034-2023-03436
Device Sequence Number7696456
Product Code MAH
UDI-Device Identifier09321502022743
UDI-Public(01)09321502022743(10)167166(17)210902
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
Report Date (Section F) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/02/2021
Device Model Number93334
Device Catalogue Number93334
Device Lot Number167166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/02/2023
Event Location Hospital
Date Report to Manufacturer10/02/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date10/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Date Report Sent to FDA10/31/2023